MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-C6

HAMILTON MEDICAL AG HAMILTON-C6
Model Number 160021
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
Hamilton medical ag received the following description: the device was ventilating the patient when it stopped suddenly.The device was showing multiple alarms related to the blower.The ventilator was replaced with another one.No harm to the patient was reported.
 
Additional Manufacturer Narrative
Hamilton medical ag reference number: (b)(4).The report contains also the investigation outcome.It was reported that the device was ventilating the patient when it suddenly stopped.The device then displayed multiple alarms related to the blower.The ventilator was subsequently exchanged.No patient harm was reported.Hamilton medical ag received and analyzed the device log files.The analysis confirmed that during ventilation, technical fault (tf) 431001 ¿ blower fault and tf 446029 ¿ ambient failure detected were triggered.Please see below an extract from the logfiles 117|2026-04-06 12:14:15|power |off ventilation software 118|2026-04-06 12:13:32|tf |446029 119|2026-04-06 12:13:32|tf |1746004 120|2026-04-06 12:13:32|tf |431001 121|2026-04-06 12:13:32|tf |1446029 122|2026-04-06 12:13:32|tf |1485001 the service technician replaced the blower module.Following the repair, the device successfully passed all service software checks and was returned to clinical use.Hamilton medical ag considers this case closed.

Brand Name
HAMILTON-C6
Common Device Name
HAMILTON-C6
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer (Section G)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ   7402
Manufacturer Contact
alina liliana valean
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key24870826
Report Number3001421318-2026-00213
Device Sequence Number9100514
Product Code CBK
UDI-Device Identifier07630002808590
UDI-Public(01)07630002808590(11)211101(240)160021
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K201658
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number160021
Device Catalogue Number160021
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2026
Initial Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown